Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


There are no $ Q$-points in Laver's model for the Borel conjecture

Author: Arnold W. Miller
Journal: Proc. Amer. Math. Soc. 78 (1980), 103-106
MSC: Primary 03E35; Secondary 03E05
MathSciNet review: 548093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that it is consistent with ZFC that no nonprincipal ultrafilter on $ \omega $ is a Q-point (also called a rare ultrafilter).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E05

Retrieve articles in all journals with MSC: 03E35, 03E05

Additional Information

PII: S 0002-9939(1980)0548093-2
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia